News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Chest Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Chest symptoms

Question: Bruised Veins, Night Sweats, Fatigue


 lisette0304 - Mon Mar 10, 2008 6:15 pm

Hi,

I am a 20-year-old female who has experienced night sweats and extreme fatigue for over 1 year. I have hypothyroidism and am receiving treatment, my doctor adjusted the amount of my Levoxyl 2 months ago. I am also on Yaz.

I sleep a minimum of 12 hours a day and am still fatigued when I awake. I experience night sweats and have "sweating spells" throughout the day. I occasionally have trouble catching my breath, it seems like my heart is palpitating. My arms and hands tingle when this happens. My lymph nodes are swollen and sore. I have a constant headache in the back left side of my head.

I have odd bruising and burning in my veins, especially veins in my forearm and thigh. My veins protrude out and bruise after I feel the burning sensation. The doctor tested me for blood clots, as he said these bruises looked like "strips of clots" in my vein, but the test said my clotting factor is perfect. I have a family history of heart problems and cancer.

I am not sure where to turn now. I am tired of always being fatigued and sweating....I know this is not how my body should be. These are extreme changes from what I have been like. Please help!
 Dr. A. Madia - Sun Mar 16, 2008 5:50 am

User avatar Hi,

Night sweats, sweating spells during the day, palpitations, chronic fatigue, these signs when correlated to your history of having been on thyroid hormone, just possibly could indicate an excess dose of that hormone. May be you could ask your doctor for a TSH test if he agrees and modify the dose accordingly.

It is difficult to discuss the bruising of your veins through the net unless you happen to post a picture of the same.


Apurva

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here